La constante de Manin et le degré modulaire d’une courbe elliptique
[Manin’s constant and modular degree of an elliptic curve]
Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2019), pp. 81-103.

We revisit the calculation of the strong Weil curve in an isogeny class of elliptic curves over , of the Manin constant and modular degree of an elliptic curve, using modular symbols as defined in [7], now implemented in Pari/GP.

On donne une méthode de calcul de la courbe de Weil forte d’une classe d’isogénie de courbes elliptiques sur et de la constante de Manin en utilisant les symboles modulaires de Pollack–Stevens.

Received:
Published online:
DOI: 10.5802/pmb.37
Classification: 11Y40,  11G05
Keywords: elliptic curve, modular curve, Weil curve, modular symbol
Karim Belabas 1; Dominique Bernardi 2; Bernadette Perrin-Riou 3

1 Univ. Bordeaux, CNRS, INRIA, IMB, UMR 5251, F-33400 Talence, France
2 Sorbonne Université, Institut de Mathématiques de Jussieu - Paris Rive Gauche, F-75005 Paris, France
3 Laboratoire de Mathématiques d’Orsay, Univ. Paris-Sud, CNRS, Université Paris-Saclay, France
@article{PMB_2019___2_81_0,
     author = {Karim Belabas and Dominique Bernardi and Bernadette Perrin-Riou},
     title = {La constante de {Manin} et le degr\'e modulaire d{\textquoteright}une courbe elliptique},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {81--103},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2019},
     doi = {10.5802/pmb.37},
     language = {fr},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.37/}
}
TY  - JOUR
TI  - La constante de Manin et le degré modulaire d’une courbe elliptique
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2019
DA  - 2019///
SP  - 81
EP  - 103
IS  - 2
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.37/
UR  - https://doi.org/10.5802/pmb.37
DO  - 10.5802/pmb.37
LA  - fr
ID  - PMB_2019___2_81_0
ER  - 
%0 Journal Article
%T La constante de Manin et le degré modulaire d’une courbe elliptique
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2019
%P 81-103
%N 2
%I Presses universitaires de Franche-Comté
%U https://doi.org/10.5802/pmb.37
%R 10.5802/pmb.37
%G fr
%F PMB_2019___2_81_0
Karim Belabas; Dominique Bernardi; Bernadette Perrin-Riou. La constante de Manin et le degré modulaire d’une courbe elliptique. Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2019), pp. 81-103. doi : 10.5802/pmb.37. https://pmb.centre-mersenne.org/articles/10.5802/pmb.37/

[1] François Brunault Graphes d’isogénies entre courbes elliptiques (http://perso.ens-lyon.fr/francois.brunault/parigp)

[2] John Cremona Elliptic curve data, 2017 (Optimality and the Manin constant, http://johncremona.github.io/ecdata)

[3] Bass Edixhoven On the Manin constants of modular elliptic curves, Arithmetic algebraic geometry (Texel, 1989) (Progress in Mathematics), Volume 89, Birkhäuser, 1989, pp. 25-39 | Zbl: 0749.14025

[4] Yuri I. Manin Parabolic points and zeta-functions of modular curves, Math. USSR, Izv., Volume 6 (1972) no. 1, pp. 19-64 | Article | Zbl: 0243.14008

[5] Barry Mazur Courbes elliptiques et symboles modulaires, Séminaire Bourbaki (1971/72) (Lecture Notes in Mathematics), Volume 317, Springer, 1973, pp. 277-294 (Exposé 414) | Article | MR: 429921 | Zbl: 0276.14012

[6] Barry Mazur Rational Isogenies of Prime Degree, Invent. Math., Volume 44 (1978) no. 2, pp. 129-162 | Article

[7] Robert Pollack; Glenn Stevens Overconvergent modular symbols and p-adic L-functions, Ann. Sci. Éc. Norm. Supér., Volume 44 (2011) no. 1, pp. 1-42 | Article | MR: 2760194 | Zbl: 1268.11075

[8] Goro Shimura Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan, Volume 11 (1959) no. 4, pp. 291-311 | Article | Zbl: 0090.05503

[9] William A. Stein; Mark Watkins A data-base of elliptic curves – first report, Algorithmic number theory (Sydney, 2002) (Lecture Notes in Computer Science), Volume 2369, Springer, 2002, pp. 267-275 | Article | Zbl: 1058.11036

[10] Glenn Stevens Stickelberger elements and modular parametrizations of elliptic curves, Invent. Math., Volume 98 (1989) no. 1, pp. 75-106 | Article | MR: 1010156 | Zbl: 0697.14023

[11] The PARI Group PARI/GP version 2.11.1, 2018 (available from http://pari.math.u-bordeaux.fr/)

Cited by Sources: